T Nation

TRT Help! Feeling Awful

Hey guys I need help with my trt I’m currently doing twice a week shots of 50mg of test cyp subq. I was taking a higher dosage earlier and my estrogen had rose I did not how high but I started getting a sored nipple type of side effect and just feeling bad. I decided to cut back on all test for 5 days no test at all on fifth day I did blood work and came back like this test was 377 and estradiol was 45. Now I started las week again back on test but every time after an injection like 72 hours after I start feeling awful, depressed, anxiety, tired, no sex drive. All those side effects. What’s going on here? Is too much estrogen still the problem? Am I going over those 45 pg/ml of estrogen when I shoot up! Please help my endocrinologist is lost no help at all. I have Arimidex at hand but never used it before and don’t know about dosage.

Do you know your SHGB?
What strength is the anastrozole pills you have?
How long have you been on TRT?

When I take my T shot it makes me sleepy. So I always take it an night before bed time.
Feeling anxious is a bad side efffect if you just started TRT and your dose is too high.
You might consider cutting back to 80mg/wk and divide the shots into 3 a week M/W/F stay with subQ because the T is absorbed in the blood slower.

I’ll wait for your answers to the question to offer any more suggestions.

No I don’t know my Shgb that stuff is nonexistent to my doctor! I have the 1mg pills of Arimidex. Also you think my test gets really high at 50mg twice a week. When It was on 377 was at the 5th day of a 50mg shot subq. But what seems to bother me is the estrodiol results at 45 after not doing test for five days don’t you think those are side effects of high estrogen?

Sorry I forgot I been on trt for a year I was at 200 mg every two weeks back then and I’m still supposed to be like that’s but I’m not that crazy to do that.

1 Like

That is a much better picture. Can you get a pill cutter? Most drug stores sell them. Cut your pilled in to 4 pieces and only take 1 piece a week. If you are experiencing high E2 feeling in about 4 hours you should feel some relief. If all the feels have gone don’t take another one until they come back. If you still have them take a second pill on the 7th day. So .25mg/wk. until symptoms go away. High E2 feelings for me is I get extra sensitive to sad stories on the TV when I get this way I take my AI and I usually feel relief in 4 hours.

I hope that works for you.

Thanks for the advise I will try this and get back to how I respond

Not to highjack the thread @triplexxx , but @hrdlvn how do you know when your E is high vs when your E is low? I thought low E made you irritable and emotional as well?

I have never crashed my E2 in over 4 years of being on TRT and I have many blood test to prove it. I have also blasted 4 times and had no trouble getting my E2 back into TRT range using low dose anastrozole.
The trick is not take your AI until you feel high E2 symptoms. Now that is the real trick. What is your high E2 symptoms? Me it is becoming ove sensitive to sad stories. Then I only take a small dose and see if my feelings go away. If they do don’t take another one until the bad feels come back. This trick has worked for me for over 4 years.
NEVER just take an AI weekly unless you know it is required. Everyone is different and they will have to let their E2 run high to know what that feels like. Once you know it is so easy to control.

1 Like

You must test SHBG, low SHBG men have great difficulty with even moderately large injections and is why I inject 20mg every 2 days. Some guys do very well on daily injections.

My estrogen is much lower on and every 2 day protocol versus a twice weekly protocol. I do not take an AI, but I would most definitely need one on and a twice weekly protocol.

Also I felt awful injecting sub Q! I use 29 gauge insulin syringes in the shoulders and quads.

Why is that?

So ED put you in the emergency room. EOD did not work and now you are what 2…3 years into this and you still can get your own protocol dialed in. You now have moved to every two days. Before you know it you will be back to M/W/F the standard Defy protocol for guys with low SHGB.
When that happens will you still be preaching ED solvers everything from world piece to global warming.
I can count the number of guys who have reported daily injections helped them on 1 hand over 5 different mens health forums and there are at least 20 guys who reported it did nothing or made them feel worse.

My doctor believes I have something else going on, I likely have an autoimmune disease. My immune systems is attacking healthy tissue in my upper airways. They are finding moderate inflammation in my upper respiratory system with no viral infection.

@hrdlvn brings up good points. @systemlord Your situation is certainly unique with what seems to be complex underlying issues - From what you have been through. I know you realize to be careful pushing your protocols on newbies.

Get labs

ANA
Esr
Rheumatoid Factor
Lyme disease

From these basic labs then see a rheumatologist

There’s probably others to check for autoimmune stuff.